Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diagnosed with rheumatoid arthritis, 1.5 type diabetics. Will taking a shot help?

My 29 year old son received a diagnosis of rheumatoid arthritis. He is a rower and had joint pain and recently also received a diagnosis of 1.5 type diabetes. He has that under control with diet and exercise but told me today that he got a shot which will stop the progression of RA and has relieved the pain. Does this sound accurate
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
In my opinion your son has received shot known as benzathine penicillin 12 lac or 24 lac unit intramuscular injection.
He is right the progress of this disease will halt at once and according to his treating doctor repeat of injection is necessary after 15 days or 30 days for some time.
No side effect of this injection except pain.
If he got another shot than benzathine penicillin I don't know about that.
Good luck. Dr. HET
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor